Drug-induced parkinsonism shares the clinical characteristics with parkinson's disease, except that it is caused by ... drugs! Therefore the four chief aspects are a resting tremor, bradykinesia, postural instability, and mild rigidity. I've covered these in more detail here. Unlike parkinson's disease, however, drug-induced parkinsonism is reversible if you stop taking the drug, although this may take months to accomplish.
Tardive dyskinesia, on the other hand, is a manifested by repetitative, pointless, involuntary movements. The commonest parts of the body to be affected are the tongue and mouth, producing symptoms such as grimacing, lip smacking, tongue protrusions. However, other parts of the body may be involved instead, or in addition, such as the hands or even the trunk.
Thus, the clinical features are actually remarkably different. I suppose the tremor of parkinsonism might be confused with a dyskinesia of the hands, but the bradykinesia of parkinsonism is usually quite striking in the rest of these patients. By contrast, tardive dyskinesia patients should give the impression of being 'fidgety', and will complain of not being able to keep still.
In tardive dyskinesia, removing the offending agent has a slower, less satisfactoy response, and may even persist forever. Sadly, the best strategy is prevention.